# SDR REXA98030

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326PX
- Make and model: Saab SF340A
- Aircraft serial: 340A054
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT FIRE DETECTION FAIL CWP ILLUMINATED IN FLIGHT.  CLEANED CONNECTOR ENDS ON RIGHT ENGINE FIRE DETECTION SENSOR LOOP.   OPS CHECK GOOD.  (M)
